File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Robust stability of polytopic systems via polynomially parameter-dependent Lyapunov functions

TitleRobust stability of polytopic systems via polynomially parameter-dependent Lyapunov functions
Authors
Issue Date2003
Citation
Proceedings Of The Ieee Conference On Decision And Control, 2003, v. 5, p. 4670-4675 How to Cite?
AbstractIn this paper robust stability of state space models with respect to real parametric uncertainty is considered. Specifically, a new class of parameter-dependent quadratic Lyapunov functions for establishing stability of a polytope of matrices is introduced, i.e., the Homogeneous Polynomially Parameter-Dependent Quadratic Lyapunov Functions (HPD-QLFs). The choice of this class, which contains parameter-dependent quadratic Lyapunov functions whose dependence on the uncertain parameters is expressed as a polynomial homogeneous form, is motivated by the property that a polytope of matrices is stable if and only there exists a HPD-QLF. The main result of the paper is a sufficient condition for determining the sought HPD-QLF, which amounts to solving Linear Matrix Inequalities (LMIs) derived via the Complete Square Matricial Representation (CSMR) of homogeneous matricial forms and the Lyapunov matrix equation. Numerical examples are provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/158390
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGarulli, Aen_US
dc.contributor.authorTesi, Aen_US
dc.contributor.authorVicino, Aen_US
dc.date.accessioned2012-08-08T08:59:23Z-
dc.date.available2012-08-08T08:59:23Z-
dc.date.issued2003en_US
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 2003, v. 5, p. 4670-4675en_US
dc.identifier.issn0191-2216en_US
dc.identifier.urihttp://hdl.handle.net/10722/158390-
dc.description.abstractIn this paper robust stability of state space models with respect to real parametric uncertainty is considered. Specifically, a new class of parameter-dependent quadratic Lyapunov functions for establishing stability of a polytope of matrices is introduced, i.e., the Homogeneous Polynomially Parameter-Dependent Quadratic Lyapunov Functions (HPD-QLFs). The choice of this class, which contains parameter-dependent quadratic Lyapunov functions whose dependence on the uncertain parameters is expressed as a polynomial homogeneous form, is motivated by the property that a polytope of matrices is stable if and only there exists a HPD-QLF. The main result of the paper is a sufficient condition for determining the sought HPD-QLF, which amounts to solving Linear Matrix Inequalities (LMIs) derived via the Complete Square Matricial Representation (CSMR) of homogeneous matricial forms and the Lyapunov matrix equation. Numerical examples are provided to demonstrate the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_US
dc.titleRobust stability of polytopic systems via polynomially parameter-dependent Lyapunov functionsen_US
dc.typeConference_Paperen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/CDC.2003.1272307en_US
dc.identifier.scopuseid_2-s2.0-1542380049en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-1542380049&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume5en_US
dc.identifier.spage4670en_US
dc.identifier.epage4675en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGarulli, A=7003697493en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US
dc.identifier.scopusauthoridVicino, A=7006250298en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats